Inverse Gaussian Distribution for Modeling Conditional Durations in Finance Journal Article


Author(s): BALAKRISHNA, N; Rahul T
Article Title: Inverse Gaussian Distribution for Modeling Conditional Durations in Finance
Alternate Title: Communications in Statistics - Simulation and Computation
Journal Title: Communications in Statistics Simulation and Computation
Volume: 43
Issue: 3
ISSN: 0361-0918
Publisher: Taylor & Francis  
Date Published: 2014-07-11
Start Page: 476
End Page: 486
DOI/URL:
Notes: --- - "doi: 10.1080/03610918.2012.705938" - "doi: 10.1080/03610918.2012.705938"
CUSAT Authors